MathSciNet Relay Station
MathSciNet bibliographic data
MR2462027 42B25 (42B30 46E15 47B38)
Grafakos, Loukas; Liu, LiGuang; Yang, DaChun Maximal function characterizations of Hardy spaces on RD-spaces and their applications. Sci. China Ser. A 51 (2008), no. 12, 2253–2284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement